# SDR 08FDEA00290

- Difficulty date: January 26, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 12,904 hours, 7,028 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Part number: A5327828622200
- Condition: Cracked
- Location: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FRAME 57.1 SEAT TRACK NR 3 LT SIDE CLS ADAPTER CRACKED APPROX 3.5 INCH IN LENGTH.  REMOVED AND REPLACED CLS ADAPTER IAW A300-600 SRM 51-72-10.
